When I open my text editor and try to write there this is happening.
What should I do?
Ask Ubuntu is a question and answer site for Ubuntu users and developers. It only takes a minute to sign up.Sign up to join this community
Just solved this issue after months of annoyance, by removing the line
run_im xim from
~/.xinputrc thanks to the people commenting on Ubuntu's issue tracker at https://bugs.launchpad.net/ubuntu/+source/gedit/+bug/1620806
I have another line there for disabling the touch screen but that one is fine.
Now why would the setting of the input method handler affect the background redrawing, I can't even imagine.
It maybe that your config for
gedit is messed up you can try to remove the config and reinstall
# Backup the config tar cvzf ~/gedit-config.backup.tar.gz ~/.config/gedit/ # remove it rm -rf ~/.config/gedit/ # reinstall gedit sudo apt-get purge gedit -y && sudo apt-get install gedit -y